# SDR SWAA2021072824095

- Difficulty date: October 16, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wg Deflector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E DEFLECTOR CONTROL RIB PANEL MID RIB WEB VERTICAL SEAL FITTING CRACKED AT FASTENER TAIL INB. MKD DOT. / REMOVED AND REPLACED VERTICAL SEAL FITTING AT RT WING T/E AS PER SRM B737 51-40-02-0G-0
